Alert archive / Kentucky / Flash Flood Warnings in 2009

Flash Flood Warning 6, NWS Louisville, KY

May 8, 2009Clark County, Madison County, Kentucky

NWS Louisville, KY issued this flash flood warning at May 8, 2009, 5:08 PM EDT for Clark County, Madison County, Kentucky. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2009, 5:08 PM EDT (21:08 UTC)
Expired
May 8, 2009, 8:00 PM EDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Clark County, KY, Madison County, KY

The radar

The Jackson,KY radar (KJKL), 84 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 5:15 PM EDTFLASH FLOODWinchester, KYFOUR INCHES OF WATER ACROSS A ROAD IN HIGHVIEW.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.1 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2009-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 96 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2009-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
96 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
598 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLMK 082108
FFWLMK
KYC049-151-090000-
/O.NEW.KLMK.FF.W.0006.090508T2108Z-090509T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
508 PM EDT FRI MAY 8 2009

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CLARK COUNTY IN EAST CENTRAL KENTUCKY...
  MADISON COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 800 PM EDT

* AT 506 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING MOVING INTO AND  
  THROUGH THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RICHMOND 
  AND WINCHESTER

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

IF YOU SEE WATER OVER ROADWAYS...TURN AROUND...DONT DROWN.


&&

LAT...LON 3784 8401 3782 8412 3780 8408 3767 8410
      3764 8414 3757 8410 3756 8418 3752 8421
      3752 8430 3754 8436 3777 8453 3781 8447
      3784 8448 3787 8442 3785 8439 3789 8439
      3789 8434 3807 8429 3811 8409 3794 8398

$$
JBS
2 follow-up statements
000 
WGUS73 KLMK 082335
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
735 PM EDT FRI MAY 8 2009

KYC049-151-090000-
/O.CON.KLMK.FF.W.0006.000000T0000Z-090509T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK KY-MADISON KY-
735 PM EDT FRI MAY 8 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR
MADISON AND CLARK COUNTIES...

AT 729 PM EDT...LAW ENFORCEMENT OFFICIALS IN MADISON COUNTY REPORTED 
THAT WATER CONTINUED TO COVER THE ROAD IN THE 7500 BLOCK AREA OF 
HIGHWAY 1295.  IN CLARK COUNTY...WATER HAD RECEDED FROM THE L AND E 
JUNCTION IN THE PILOT VIEW AREA...WHERE TWO PEOPLE WERE RESCUED BY 
BOAT FROM A STRANDED VEHICLE EARLIER THIS EVENING. OTHER LOW-LAND 
AREAS THAT TYPICALLY EXPERIENCE PONDING WATER DURING HEAVY RAINS 
WERE BEGINNING TO RECEDE AS WELL. 

WITH LITTLE OR NO ADDITIONAL RAINFALL EXPECTED IN BOTH COUNTIES... 
THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PONDING IN SOME LOW-LYING AREAS MAY TAKE LONGER TO RECEDE...SO 
CAUTION SHOULD BE EXERCISED. DO NOT DRIVE YOUR VEHICLE INTO AREAS 
WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT 
TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3784 8401 3782 8412 3780 8408 3767 8410
      3764 8414 3757 8410 3756 8418 3752 8421
      3752 8430 3754 8436 3777 8453 3781 8447
      3784 8448 3787 8442 3785 8439 3789 8439
      3789 8434 3807 8429 3811 8409 3794 8398

$$
JBS
000 
WGUS73 KLMK 082354
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
754 PM EDT FRI MAY 8 2009

KYC049-151-090004-
/O.EXP.KLMK.FF.W.0006.000000T0000Z-090509T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK KY-MADISON KY-
754 PM EDT FRI MAY 8 2009

...THE FLASH FLOOD WARNING WILL EXPIRE AT 800 PM EDT FOR MADISON AND
CLARK COUNTIES...

WITH LITTLE OR NO ADDITIONAL RAINFALL EXPECTED...ANY PONDED WATER 
THAT REMAINS IN LOW-LAND AREAS SHOULD RECEDE SHORTLY.

LAT...LON 3784 8401 3782 8412 3780 8408 3767 8410
      3764 8414 3757 8410 3756 8418 3752 8421
      3752 8430 3754 8436 3777 8453 3781 8447
      3784 8448 3787 8442 3785 8439 3789 8439
      3789 8434 3807 8429 3811 8409 3794 8398

$$
JBS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at May 8, 3:41 PM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, May 8, 3:41 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
341 PM EDT FRI MAY 8 2009

.SHORT TERM (TONIGHT AND SATURDAY)...

LATE THIS AFTERNOON INTO THE EVENING HOURS...THE MCS CURRENTLY
OVER OUR AREA WILL CONTINUE TO MOVE EAST OVER THE FORECAST AREA
(FA) THROUGH THIS EVENING. THE MAIN THREATS FROM THIS SYSTEM AS IT
STANDS NOW WILL BE DAMAGING WINDS ASSOCIATED WITH THE COMMA HEAD
OF THE MCS...AND FLASH FLOODING/RIVER FLOODING FROM HEAVY RAINS
WITH THIS SYSTEM. WILL CONTINUE TO MONITOR FOR MORE OF A SEVERE
THREAT ALONG THE LEADING EDGE OF MCS ALTHOUGH THE SYSTEM HAS NOT
HAD FAVORABLE EVOLUTION OVER THE LAST HOUR. SEVERE WATCH 268 FOR
SOUTH CENTRAL INDIANA AND CENTRAL KY WILL REMAIN IN EFFECT THROUGH
0Z AS THE SYSTEM PASSES.

AS FOR THE FLOODING THREAT...HAVE EXPANDED THE FLASH FLOOD WATCH
AREA TO INCLUDE THE ENTIRE FA. BASED ON RADAR ESTIMATES UPSTREAM
FROM PAH...1 TO 2 INCHES OF RAIN HAS FALLEN WITH THIS SYSTEM WHICH
WILL BE ENOUGH TO TRIGGER FLASH FLOOD WARNINGS OVER MOST LOCATIONS
IN OUR FA. FLASH FLOOD GUIDANCE IS LOWEST IN SOUTH CENTRAL KY
WHICH HAS HAD THE MOST RAINFALL OVER THE LAST COUPLE OF DAYS.
HOWEVER...OVER NORTH CENTRAL KY AND SOUTHERN INDIANA...FLASH
FLOODING WILL BE POSSIBLE ALSO AS A DOUBLE SHOT OF RAIN FROM THE
LEADING EDGE OF MCS AND COMMA HEAD WILL PASS OVER THIS AREA.

ALTHOUGH THE SEVERE THREAT WILL DIMINISH LATER THIS EVENING AFTER
THE COMMA HEAD PASSES...HEAVY RAINS WILL CONTINUE THROUGH ABOUT
2AM TO 4AM EDT.

TOMORROW PRECIP WILL LIGHTEN IN INTENSITY AND GRADUALLY TAPER OFF
EARLY IN THE DAY.  HIGH TEMPS WILL BE IN THE LOW 70S.

.LONG TERM (SATURDAY NIGHT THROUGH FRIDAY)...

SATURDAY NIGHT THROUGH TUESDAY...

SATURDAY NIGHT LOOKS TO DRY OUT AS A THE FRONT STALLS OUT OVER
SOUTHERN TN AND NORTHERN NS/AL/GA. A WAVE WILL RIDE ALONG THIS FRONT
SUNDAY AND SUNDAY NIGHT. THOUGH THE MAIN PRECIPITATION ASSOCIATED
WITH THIS WAVE WILL BE SOUTH OF THE FORECAST AREA...MODELS OVER THE
LAST FEW RUNS ARE HINTING AT SHOWERS MAKING IT UP INTO THE SOUTHERN
PART OF THE CWA ON SUNDAY AFTERNOON/EVENING. THIS IS SUPPORTED AS
WELL BY ENSEMBLES. THEREFORE HAVE INSERTED SLIGHT CHANCE POPS FOR
THIS TIME FRAME...MAINLY FOR SOUTH OF THE BLUEGRASS PARKWAY. AFTER
THIS...THE GFS IS HINTING AT SOME PRECIPITATION ON MONDAY AND
TUESDAY. HOWEVER THIS IS NOT SUPPORTED BY THE EUROPEAN OR ENSEMBLES
SO HAVE LEFT THE CURRENTLY DRY FORECAST GOING.

HIGH TEMPERATURES SUNDAY WILL BE IN THE MID TO UPPER 60S AREAWIDE. A
GRADUAL WARMING TREND WILL BE ON TAP MONDAY AND TUESDAY WITH HIGHS
WARMING BACK TO THE LOWER TO MID 70S.

WEDNESDAY THROUGH FRIDAY...

THE MODELS ARE IN GOOD AGREEMENT THAT A SURFACE CYCLONE WILL DEVELOP
OVER CANADA AND SWING A COLD FRONT THROUGH THE FORECAST AREA
WEDNESDAY/THURSDAY TIME FRAME. WITH SOME TIMING DIFFERENCES IN THE
MODELS...HAVE NOT MADE MANY CHANGES TO THE EXTENDED FORECAST. THERE
WILL BE CHANCES FOR SHOWERS AND THUNDERSTORMS FROM WEDNESDAY
AFTERNOON THROUGH FRIDAY. AHEAD OF THIS FRONTAL PASSAGE HIGH
TEMPERATURES WILL CONTINUE TO RISE WITH HIGHS IN THE UPPER 70S AND
LOWS IN THE UPPER 50S TO LOWER 60S.

&&

.AVIATION (18Z TAFS)...

MAIN TAF CONCERN WILL BE AN MCS OVER WESTERN KY/SW INDIANA TO MAKE
IT/S WAY INTO THE TAF SITES HERE THIS AFTERNOON STARTING AROUND 20Z
AT BWG.  HAVE INCLUDED TEMPO GROUPS WITH IFR CONDITIONS FOR ALL TAF
SITES HIGHLIGHTING THE T-STORM THREAT WITH HIGH WINDS BEING OF
GREATEST CONCERN WITH THESE STORMS...ALTHOUGH HAIL AND AN ISLD
TORNADO WILL ALSO BE POSSIBLE. WILL MAKE TAF AMENDS WITH MORE
DETAILED WIND THREAT AS STORMS DRAW NEAR. SOME ISLD T-STORMS MAY
AFFECT THE TAF SITES BEFORE THE MAIN COMPLEX SO HAVE INDICATED THAT
WITH VCTS IN THE TAFS.

OVERNIGHT EXPECT MOSTLY HEAVY RAIN ACROSS THE TAF SITES FROM THE
REMNANTS OF THE MCS AS WELL AS CONTINUED MVFR CIGS. WINDS WILL
SHIFT FROM SSW TO W BY TOMORROW MORNING.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR KYZ023>043-
     045>049-053>057-061>067-070>078-081-082.

IN...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR INZ076>079-083-
     084-089>092.

&&

SHORT TERM...AML
LONG TERM....EES
AVIATION.....AML
Hazardous weather outlook, May 8, 4:13 PM EDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
413 PM EDT FRI MAY 8 2009

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-092015-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
413 PM EDT FRI MAY 8 2009 /313 PM CDT FRI MAY 8 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL CONTINUE OVER THE AREA TONIGHT. THE MAIN THREAT
FROM THESE STORMS WILL BE FLOODING AS HEAVY RAINS TRAIN OVER SOUTH
CENTRAL INDIANA AND CENTRAL KENTUCKY. EXPECT 1 TO 2 INCHES OF
RAINFALL WITH LOCALLY HIGHER AMOUNTS POSSIBLE. DRIVERS SHOULD USE
CAUTION ESPECIALLY AT NIGHT WHEN FLOOD WATERS ARE HARD TO SPOT.

IN ADDITION TO FLOODING...SOME STORMS MAY BE SEVERE EARLY THIS EVENING WITH
THE MAIN SEVERE THREAT BEING DAMAGING WINDS. SMALL HAIL AND
CLOUD-TO-GROUND LIGHTNING WILL ALSO ACCOMPANY THE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A COLD FRONT WILL PUSH SOUTHWARD THROUGH THE REGION ON SATURDAY
BRINGING A GOOD CHANCE OF THUNDERSTORMS TO THE AREA EARLY IN
THE DAY.  ANY THUNDERSTORM WILL BE CAPABLE OF PRODUCING HEAVY
RAINS...GUSTY WINDS AND LIGHTNING.

ANOTHER WEATHER SYSTEM IS FORECAST TO AFFECT THE AREA ON WEDNESDAY
AND THURSDAY. THIS SYSTEM LOOKS TO BRING ANOTHER ROUND OF
THUNDERSTORMS TO THE OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO CALL IN ANY INSTANCES OF DAMAGING
WINDS...HAIL...OR FLOODING TONIGHT.

AML

In the hours before

Local storm report, May 8, 4:40 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
440 PM EDT FRI MAY 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     CENTER                  37.13N  85.68W
05/08/2009                   METCALFE           KY   LAW ENFORCEMENT

            VERY LARGE TREES DOWNED ALONG HIGHWAY 1243.

&&

EVENT NUMBER LMK0900418

FOSTER
Local storm report, May 8, 4:51 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
451 PM EDT FRI MAY 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     KNOB LICK               37.08N  85.68W
05/08/2009                   METCALFE           KY   PUBLIC

            TREES WERE DOWNED ALONG HIGHWAY 70 AT 8202 SULPHUR WELL
            KNOB LICK ROAD. A BUILDING WAS ALSO IN THE ROADWAY.

&&

EVENT NUMBER LMK0900419

FOSTER
Local storm report, May 8, 4:54 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
454 PM EDT FRI MAY 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0422 PM     FLASH FLOOD      MORGANTOWN              37.22N  86.70W
05/08/2009                   BUTLER             KY   CO-OP OBSERVER

            WATER WAS RUNNING THROUGH THE TUCKS APARTMENTS ON SAW
            MILL ROAD.

&&

EVENT NUMBER LMK0900420

FOSTER
Local storm report, May 8, 4:58 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
458 PM EDT FRI MAY 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0450 PM     FLASH FLOOD      LOUISVILLE              38.22N  85.74W
05/08/2009                   JEFFERSON          KY   BROADCAST MEDIA

            7TH AND BERRY CLOSED DUE TO HIGH WATER. OTHER
            INTERSECTIONS WERE CLOSED DUE TO HIGH WATER. MANHOLE
            COVERS WERE BLOWN OFF IN SPOTS.

&&

EVENT NUMBER LMK0900421

FOSTER
Local storm report, May 8, 5:04 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
504 PM EDT FRI MAY 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0502 PM     FLASH FLOOD      LEBANON                 37.57N  85.25W
05/08/2009                   MARION             KY   LAW ENFORCEMENT

            NUMEROUS ROADS CLOSED INCLUDING STATE HWY 49 AND 84 IN
            LEBANON

&&

EVENT NUMBER LMK0900422

SULLIVAN
Local storm report, May 8, 5:08 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
508 PM EDT FRI MAY 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     CAMPBELLSVILLE          37.35N  85.35W
05/08/2009                   TAYLOR             KY   LAW ENFORCEMENT

&&

EVENT NUMBER LMK0900423

FOSTER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 5:01 AM EDTSevere Thunderstorm WarningLMKEdmonson, Hart44 min
May 8, 5:03 AM EDTSevere Thunderstorm WarningLMKLogan, Simpson42 min
May 8, 1:53 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hancock22 min
May 8, 2:43 PM EDTFlash Flood WatchLMKAnderson, Bourbon, Breckinridge, Bullitt, Clark, Fayette and 20 more6 hr
May 8, 4:10 PM EDTSevere Thunderstorm WarningLMKAllen, Monroe15 min
May 8, 4:22 PM EDTAreal Flood AdvisoryLMKButler, Grayson, Ohio3 hr
May 8, 4:23 PM EDTTornado WarningLMKAllen, Monroe22 min
May 8, 4:34 PM EDTFlash Flood WarningLMKMarion, Taylor, Washington3 hr
May 8, 4:43 PM EDTAreal Flood AdvisoryLMKGreen, Hardin, Hart, Larue3 hr
May 8, 4:54 PM EDTFlash Flood WarningLMKJefferson3 hr
May 8, 4:55 PM EDTSevere Thunderstorm WarningLMKGarrard, Madison35 min
May 8, 4:57 PM EDTFlash Flood WarningLMKCasey, Garrard, Lincoln3 hr
May 8, 5:01 PM EDTFlash Flood WarningLMKBoyle119 min
May 8, 5:12 PM EDTTornado WarningLMKMadison18 min
May 8, 5:19 PM EDTSevere Thunderstorm WarningLMKClark15 min
May 8, 6:47 PM EDTAreal Flood AdvisoryLMKOldham58 min
May 8, 7:04 PM EDTFlash Flood WarningLMKBoyle56 min
May 8, 7:47 PM EDTRiver Flood WarningLMKOhio50 hr

Nearby

Flash Flood Warnings in Kentucky, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.